# SDR ASAA2014061108160

- Difficulty date: June 11, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 13,414 hours, 3,903 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING TAXI OUT, FMC DISAGREE LIGHT CAME ON.  ACFT GROUNDED. QRH PROCEDURE EXTINGUISHED THE LIGHT.
